Volume 10, Number 1, 2020, Pages 282-296 DOI:10.11948/20190143 |
Dynamical behavior and solution of nonlinear difference equation via Fibonacci sequence |
Elsayed M. Elsayed,Faris Alzahrani,Ibrahim Abbas,N. H. Alotaibi |
Keywords:Stability, boundedness, solution of difference equations. |
Abstract: |
In this paper, we study the behavior of the difference equation xn+1=axn+bxnxn−1cxn−1+dxn−2, n=0,1,…, where the initial conditions x−2, x−1, x0 are arbitrary positive real numbers and a,b,c,d are positive constants. Also, we give the solution of some special cases of this equation. |
PDF Download reader
|
|
|
|